# SDR CA110530006

- Difficulty date: May 8, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,245 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch Actuator
- Part number: C0512
- Condition: Failed
- Part time: 88 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

100 HR INSPECTION FOUND CLUTCH ACTUATOR DOWN LIMIT STOP FAILED.  CLUTCH ACTUATOR REPLACED.
